# SDR SWAA2022102452394

- Difficulty date: October 3, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 19,874 hours, 9,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H TRANSITION ANGLE HAS SURFACE CORROSION AT STA 500D +1.5+6.5+7.5+11+15.5 LBL 25 WL 156. (PHOTOS ATTACHED) / [01] CORROSION ON L/H TRANSITION ANGLE STA 500D +11 TO 500I WAS FOUND TO BE OUT OF ALLOWABLE LIMITS PER SRM 53-00-53-1A-2.;[02] FABRICATED NEW TRANSITION ANGLE AND DOUBLER; TREATED AND PRIMED PER SRM 53-00-53-2R-5;[03] VERIFIED PARTS FABRICATION;[04] OK TO INSTALL L/H TRANSITION ANGLE.;[05] OK TO INSTALL L/H TRANSITION ANGLE.;[06] REMOVED AND REPLACED DAMAGED TRANSITION ANGLE SECTION FROM STA 500D+9 TO 500I PER SRM 53-00-53-2R-5 AND EA #M-22-153-01550;[07] VERIFIED REPLACEMENT TRANSITION ANGLE;[08] CLOSING CARD
